Alert archive / Michigan / Tornado Warnings in 2015
Tornado Warning 6, NWS Detroit, MI
NWS Detroit, MI issued this tornado warning at Jun 22, 2015, 10:30 PM EDT for Lapeer County, Tuscola County, Michigan. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2015, 10:30 PM EDT (02:30 UTC)
- Expired
- Jun 22, 2015, 10:59 PM EDT
- In force
- 29 min
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Lapeer County, MI, Tuscola County, MI
The radar
The Detroit radar (KDTX), 60 km from the middle of the area, began a volume at 02:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 10:42 PM EDT | FUNNEL CLOUD | 5 E Columbiaville, MI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 9:17 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 2.5 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2155 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 783 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 461 m²/s²
- 0-3 km storm-relative helicity
- 798 m²/s²
- Significant tornado parameter
- 7.6
- Supercell composite
- 31.2
The text
As transmitted, in the capitals the NWS used until 2016.
811
WFUS53 KDTX 230230
TORDTX
MIC087-157-230315-
/O.NEW.KDTX.TO.W.0006.150623T0230Z-150623T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1030 PM EDT MON JUN 22 2015
THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN LAPEER COUNTY IN SOUTHEASTERN MICHIGAN...
SOUTHEASTERN TUSCOLA COUNTY IN SOUTHEASTERN MICHIGAN...
* UNTIL 1115 PM EDT
* AT 1030 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR OTTER LAKE...OR NEAR MAYVILLE...MOVING
EAST AT 30 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
CLIFFORD AROUND 1050 PM EDT.
NORTH BRANCH AROUND 1055 PM EDT.
BROWN CITY AROUND 1110 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
FOSTORIA...KINGS MILL...BURNSIDE AND SILVERWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4315 8346 4322 8346 4322 8358 4331 8357
4333 8312 4328 8312 4328 8300 4313 8299
TIME...MOT...LOC 0230Z 269DEG 26KT 4326 8340
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
MANN2 follow-up statements
467
WWUS53 KDTX 230241
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1041 PM EDT MON JUN 22 2015
MIC157-230250-
/O.CAN.KDTX.TO.W.0006.000000T0000Z-150623T0315Z/
TUSCOLA MI-
1041 PM EDT MON JUN 22 2015
...THE TORNADO WARNING FOR SOUTHEASTERN TUSCOLA COUNTY IS
CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM EDT FOR SOUTHEASTERN
MICHIGAN.
LAT...LON 4315 8346 4323 8341 4324 8335 4330 8336
4331 8335 4333 8312 4328 8312 4328 8300
4313 8299
TIME...MOT...LOC 0240Z 277DEG 26KT 4323 8330
$$
MIC087-230315-
/O.CON.KDTX.TO.W.0006.000000T0000Z-150623T0315Z/
LAPEER MI-
1041 PM EDT MON JUN 22 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT FOR NORTHERN
LAPEER COUNTY...
AT 1040 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR NORTH BRANCH...MOVING EAST AT 30 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
CLIFFORD AROUND 1050 PM EDT.
NORTH BRANCH AROUND 1055 PM EDT.
BROWN CITY AROUND 1110 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE KINGS
MILL AND BURNSIDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4315 8346 4323 8341 4324 8335 4330 8336
4331 8335 4333 8312 4328 8312 4328 8300
4313 8299
TIME...MOT...LOC 0240Z 277DEG 26KT 4323 8330
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
MANN431
WWUS53 KDTX 230259
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1059 PM EDT MON JUN 22 2015
MIC087-230308-
/O.CAN.KDTX.TO.W.0006.000000T0000Z-150623T0315Z/
LAPEER MI-
1059 PM EDT MON JUN 22 2015
...THE TORNADO WARNING FOR NORTHERN LAPEER COUNTY IS CANCELLED...
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING
HAS BEEN CANCELLED. HOWEVER...DAMAGING WINDS REMAIN LIKELY AND A
SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM EDT FOR SOUTHEASTERN
MICHIGAN.
REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT
UNTIL MIDNIGHT EDT.
LAT...LON 4315 8346 4323 8341 4324 8335 4330 8336
4331 8335 4333 8312 4328 8312 4328 8300
4313 8299
TIME...MOT...LOC 0256Z 269DEG 26KT 4310 8321
$$
MANNWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this tornado warning went out at Jun 22, 8:02 PM EDT, 2 hours 28 minutes earlier.
Area forecast discussion, Jun 22, 8:02 PM EDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 802 PM EDT MON JUN 22 2015 .AVIATION... THE NEAR SURFACE PORTION OF THE ATMOSPHERE IS RECOVERING IN THE WAKE OF EARLIER CONVECTION EVIDENCED BY BROAD SURFACE REPORTING OF SOUTHWESTERLY WINDS OF 20 TO 25 KNOTS. THE QUESTION OUTSTANDING IS WHERE EXACTLY THE EDGE OF THE MIDLEVEL LATENT HEATING/SUBSIDENCE CAP RESIDES. LATEST LOOK ON VISIBLE SATELLITE SHOWS MUCH OF LOWER MICHIGAN IS STILL UNDER THE GRIPS OF THE FEATURE WITH THE CORRUGATED LOW CLOUD STRATOCUMULUS SUGGESTIVE OF SOME DUCTING WITHIN A STABLE LAYER. WITH RECENT DISSIPATION OF CIRRUS WILL BE LOOKING AT SOME ADDITIONAL RADIATIVE HEATING IN ADDITION TO THE ADVECTION OF INSTABILITY WITHIN SW FLOW. THEREFORE...STILL EXPECTING NUMEROUS TO WIDESPREAD DEVELOPMENT OF SHOWERS AND THUNDERSTORMS AHEAD OF AND THEN ALONG AND APPROACHING COLD FRONT. BEST ESTIMATE ON ACTIVITY REACHING THE TERMINALS RANGES FROM 02Z AT KMBS TO 05Z FOR KDTW. THE PASSAGE OF THE COLD FRONT WILL OCCUR BETWEEN 09-12Z. FOR DTW...WILL TAKE SOME TIME YET TO GET THUNDERSTORMS INTO THE DTW TERMINAL. BEST ESTIMATE FOR DTW REMAINS AT/AFTER 05Z TONIGHT. STRONG ENVIRONMENTAL WIND FIELDS WITH MODERATE INSTABILITY SUPPORTS A RISK FOR SEVERE WEATHER TONIGHT. //DTW THRESHOLD PROBABILITIES... * HIGH FOR CIG AOB 5KFT TONIGHT. * MEDIUM TO HIGH THUNDERSTORMS WILL IMPACT THE TERMINAL TONIGHT. LOW CONFIDENCE IN TIMING AND DURATION. && .PREV DISCUSSION...ISSUED 337 PM EDT MON JUN 22 2015 SHORT TERM...TONIGHT MASSIVE MCS OVER THE MIDWEST/WESTERN GREAT LAKES THIS MORNING HAS BEEN WEAKENING/DIMINISHING THROUGH THE DAY AS IT TRACKS INTO LOWER MICHIGAN...WITH IR CLOUD TOPS WARMING. LOW TO MODERATE INSTABILITY OVER SOUTHEAST MICHIGAN THIS AFTERNOON...MLCAPES OF 500-1500 J/KG WITH WARM FRONTAL ARM AT THE LEAD EDGE OF THE GOOD 0-6 KM BULK SHEAR BACK ACROSS LAKE MICHIGAN. SURFACE WINDS HAVE VEERED TO THE SOUTH-SOUTHWEST OVER SOUTHEAST MICHIGAN WHICH WILL GENERALLY MINIMIZE TORNADO THREAT...BUT LOCALIZED BACK FLOW REMAINS POSSIBLE. THE SEVERE THUNDERSTORM WATCH GOES UNTIL 9 PM...BUT MAY BE DROPPED EARLY AS THE CENTER OF THE MCV WORKS EAST OF OUR AREA...AND WE RESIDE IN THE SUBSIDENCE WAKE. ATTENTION THEN TURNS TO THE ACTUAL COLD FRONT...DRIVEN SOUTHEAST BY THE IMPRESSIVE NORTHERN STREAM UPPER LEVEL WAVE/CIRCULATION WORKING THROUGH NORTHERN MINNESOTA AT THE PRESENT TIME. THE COLD FRONT LOOKS TO BE ARRIVING CLOSE TO MIDNIGHT. 12Z EURO SHOWS GOOD DEEPENING OF THE SURFACE LOW TACKING INTO ONTARIO...AND SHOULD HELP ACCELERATE THE COLD FRONT OFF THE EAST...CERTAINTY DRYING OUT BY 12Z TUESDAY. SEVERE THUNDERSTORM CHANCES TONIGHT ARE DEPENDENT ON THE AMOUNT OF RECOVERY THIS EVENING...AS INCREASING HEIGHT FALLS AND LOW LEVEL JET (50 KNOTS AT 850 MB) CERTAINLY ARGUES FOR SEVERE THREAT. THROW IN THE FACT INSTABILITY REMAINS MODERATE TO HIGH (MLCAPES 2500+ J/KG PER 18Z SPC ANALYSIS) ACROSS WESTERN OHIO VALLEY AND SOME ADVECTION TAKES PLACE INTO EXTREME SOUTHERN LOWER MICHIGAN...WILL NEED TO CLOSELY MONITOR UPSTREAM DEVELOPMENT WHICH COULD POTENTIALLY LEAD TO BIG WIND THREAT. LONG TERM...TUESDAY THROUGH MONDAY FOLLOWING THE COLD FRONT TONIGHT...HIGH PRESSURE WILL DEVELOP OVER LOWER MICHIGAN FOR TUESDAY. THE SURFACE HIGH WILL BE WEAK AND THE UPPER RIDGE WILL BE LOW AMPLITUDE AND PROGRESSIVE BUT GOOD ENOUGH TO KEEP SE MICHIGAN DRY THROUGH TUESDAY NIGHT. COOLER AND LESS HUMID NW WIND WILL KNOCK MAX TEMPS DOWN A CATEGORY OR TWO INTO THE UPPER 70S AND LOWER 80S. WEDNESDAY WILL BE THE TRANSITION DAY INTO THE NEXT ROUND OF ACTIVE WEATHER. SE MICHIGAN WILL BE IN BETWEEN A BACKDOOR FRONT OVER THE NORTHERN GREAT LAKES AND THE PRIMARY FRONTAL ZONE STILL OVER THE OHIO VALLEY. LOW AMPLITUDE SHORT WAVE ENERGY IN THE UPPER LEVEL WESTERLIES WILL HAVE LOW PREDICTABILITY IN THE MODEL DATA BUT THERE IS GENERAL AGREEMENT IN A PATTERN OF ELEVATED SHOWERS/WEAK STORMS WEDNESDAY NIGHT INTO EARLY THURSDAY. THE MAIN QUESTION IS WHETHER LOW PRESSURE WILL BE STRONG ENOUGH TO PULL THE PRIMARY OHIO VALLEY FRONT BACK NORTH INTO LOWER MICHIGAN LATER THURSDAY INTO THURSDAY NIGHT. THE PREPONDERANCE OF 12Z MODEL SOLUTIONS INDICATES A WEAKER WAVE RIPPLING ALONG THE FRONT AS IT LINGERS SOUTH OF THE OHIO BORDER. EVEN WITHOUT THE OTHER SOLUTIONS AS SUPPORT...THE GFS APPEARS TO SUFFER FROM OVER-DEVELOPED SURFACE FEATURES DUE TO UPSCALE GROWTH OF CONVECTION. IT DOES OUTLINE WHERE THE UNCERTAINTY WILL BE IN THE FORECAST DURING THIS TIME PERIOD...MAINLY IN THE POSSIBILITY OF A FARTHER NORTH TRACK OF A WEAKER WAVE THAT WOULD FOCUS GREATER COVERAGE OF CONVECTION OVER OUR AREA IN LATER FORECASTS. A FEW LINGERING SHOWERS COULD BE POSSIBLE EARLY FRIDAY MORNING AS LOW LEVEL MOISTURE STICKS AROUND AND THE DEPARTING LOW PRESSURE TRACKS EASTWARD. HIGH PRESSURE THEN BUILDS INTO THE REGION DURING THE DAY ON FRIDAY AND LASTS THROUGH SUNDAY. THIS WILL RESULT IN DRY CONDITIONS THROUGH THE WEEKEND. HIGH TEMPERATURES WILL HOLD STEADY IN THE MID 70S FRIDAY THROUGH SUNDAY. OVERNIGHT LOW TEMPERATURES WILL ALSO HOLD IN THE UPPER 50S TO 60S THROUGH SUNDAY NIGHT. MARINE... THE MARINE HAZARDS PRESENTED BY THE SEVERE THUNDERSTORM PATTERN REMAIN VALID THROUGH TONIGHT. SMALL CRAFT ADVISORIES ALSO REMAIN IN EFFECT AS SOUTHERLY WINDS INCREASE TODAY AHEAD OF STRONG LOW PRESSURE TRACKING THROUGH LAKE SUPERIOR TONIGHT. THERE WILL ALSO BE A PERIOD OF STRONGER WEST TO NORTHWEST WINDS ALONG AND BEHIND THE ASSOCIATED COLD FRONT TONIGHT INTO TUESDAY. GUST POTENTIAL WILL BE LIMITED SOMEWHAT BY STABILITY OVER THE COOLER WATER OVER THE OPEN WATERS...HOWEVER THERE WILL BE POTENTIAL FOR GUSTS OF 25 TO 30 KNOTS OVER ALL MARINE AREAS...EITHER IN THE SOUTHERLY FLOW AHEAD OF THE FRONT OR IN THE WEST/NORTHWEST FLOW BEHIND THE FRONT. THE WIND WILL DECREASE TUESDAY AFTERNOON AS HIGH PRESSURE BUILDS INTO THE REGION. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LAKE HURON...SMALL CRAFT ADVISORY UNTIL 10 AM EDT TUESDAY FOR LHZ421-422-441>443. LAKE ST CLAIR...SMALL CRAFT ADVISORY UNTIL 10 AM EDT TUESDAY FOR LCZ460. MICHIGAN WATERS OF LAKE ERIE...SMALL CRAFT ADVISORY UNTIL 10 AM EDT TUESDAY FOR LEZ444. && AVIATION.....CB SHORT TERM...SF LONG TERM....BT/RK MARINE.......BT YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Jun 22, 6:25 PM EDT, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 625 PM EDT MON JUN 22 2015 MIZ047>049-053>055-060>063-068>070-075-076-082-083-230730- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 625 PM EDT MON JUN 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MICHIGAN. .DAY ONE... TONIGHT AFTER A BREAK IN THUNDERSTORM ACTIVITY DURING THE EARLY EVENING...A SECOND ROUND OF STORMS IS EXPECTED TO DEVELOP BY LATE EVENING INTO THE OVERNIGHT HOURS. THERE REMAINS POTENTIAL FOR SIGNIFICANT SEVERE WEATHER AS STORMS DEVELOP ALONG AND AHEAD OF A COLD FRONT OVER THE WESTERN GREAT LAKES. THIS FRONT WILL SWEEP THROUGH SOUTHEAST MICHIGAN DURING THE NIGHT AND EXIT BY SUNRISE TUESDAY. DAMAGING WIND GUSTS AND LARGE HAIL REMAIN THE PRIMARY HAZARDS BUT TORNADOES AND FLOODING ARE ALSO STILL POSSIBLE. INDIVIDUAL STORM MOTION WILL BE WEST TO EAST AT 45 MPH AND PROPAGATION OF LINES OF STORMS COULD INCREASE IN EXCESS OF 50 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... DISPATCHERS PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY. SPOTTER ACTIVATION MAY BE NEEDED AGAIN TONIGHT. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-230730- LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 625 PM EDT MON JUN 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE... TONIGHT AFTER A BREAK IN THUNDERSTORM ACTIVITY DURING THE EARLY EVENING...A SECOND ROUND OF STORMS IS EXPECTED TO DEVELOP BY LATE EVENING INTO THE OVERNIGHT HOURS. THERE REMAINS POTENTIAL FOR SIGNIFICANT SEVERE WEATHER...MAINLY SOUTH OF PRESQUE ISLE...AS STORMS DEVELOP ALONG AND AHEAD OF A COLD FRONT OVER THE WESTERN GREAT LAKES. THIS FRONT WILL SWEEP THROUGH LAKE HURON AND LOWER MICHIGAN DURING THE NIGHT AND EXIT BY SUNRISE TUESDAY. DAMAGING WIND GUSTS AND LARGE HAIL REMAIN THE PRIMARY HAZARDS BUT TORNADOES ARE ALSO STILL POSSIBLE. INDIVIDUAL STORM MOTION WILL BE WEST TO EAST AT 35 KNOTS AND PROPAGATION OF LINES OF STORMS COULD INCREASE IN EXCESS OF 45 KNOTS. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL MARINE AREAS TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SMALL CRAFT ADVISORY IS IN EFFECT TUESDAY MORNING FOR ALL MARINE AREAS. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... DISPATCHERS PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY. SPOTTER ACTIVATION MAY BE NEEDED AGAIN TONIGHT. BT YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
In the hours before
Local storm report, Jun 22, 4:32 PM EDT, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
432 PM EDT MON JUN 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM MARINE TSTM WIND 12 NNW BAY PARK 43.81N 83.72W
06/22/2015 M40 MPH LHZ422 MI BUOY
SAGINAW BAY LIGHT NUMBER 1
&&
RKULIKLocal storm report, Jun 22, 4:47 PM EDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
447 PM EDT MON JUN 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM HEAVY RAIN 5 NW ROCHESTER 42.72N 83.20W
06/22/2015 M1.24 INCH OAKLAND MI TRAINED SPOTTER
1 HOUR TOTAL
&&
RKULIKLocal storm report, Jun 22, 5:01 PM EDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
501 PM EDT MON JUN 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HEAVY RAIN COMMERCE 42.59N 83.49W
06/22/2015 M0.84 INCH OAKLAND MI PUBLIC
1/2 HOUR TOTAL
&&
RKULIKLocal storm report, Jun 22, 6:51 PM EDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
651 PM EDT MON JUN 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG 4 W CHELSEA 42.32N 84.10W
06/22/2015 WASHTENAW MI LAW ENFORCEMENT
ABOUT 8 TOTAL TREES UPROOTED MEASURING 6-8 FT DIAMETER.
TIME ESTIMATED FROM RADAR
&&
BTSpecial weather statement, Jun 22, 8:45 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
845 PM EDT MON JUN 22 2015
MIZ047-048-053-054-230130-
TUSCOLA MI-BAY MI-SAGINAW MI-MIDLAND MI-
845 PM EDT MON JUN 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR SAGINAW...BAY...SOUTHEASTERN
MIDLAND AND TUSCOLA COUNTIES UNTIL 930 PM EDT...
AT 844 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS FROM NEAR PINCONNING TO NEAR FREELAND TO NEAR
ITHACA...AND MOVING EAST AT 45 MPH.
HALF INCH HAIL AND WINDS NEAR 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
AUBURN...PINCONNING AND FREELAND AROUND 850 PM EDT.
SAGINAW...BAY CITY AND ZILWAUKEE AROUND 900 PM EDT.
ESSEXVILLE AROUND 905 PM EDT.
MUNGER AND MARION SPRINGS AROUND 910 PM EDT.
REESE AND QUANICASSEE AROUND 915 PM EDT.
CHESANING AND ST. CHARLES AROUND 920 PM EDT.
AKRON AND FAIRGROVE AROUND 925 PM EDT.
CARO AND BRIDGEPORT AROUND 930 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE BURT...EAST
DAYTON...POSEYVILLE...LAPORTE...COLWOOD...ELLINGTON...NELSON...
GILFORD...ARTHUR AND BUENA VISTA TOWNSHIP.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4367 8418 4388 8395 4381 8392 4375 8396
4367 8391 4362 8374 4359 8368 4371 8352
4367 8346 4367 8340 4355 8311 4347 8311
4332 8325 4332 8335 4324 8335 4322 8392
4313 8393 4313 8436 4347 8437 4352 8440
TIME...MOT...LOC 0044Z 269DEG 41KT 4381 8392 4351 8416 4329 8470
BTThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 8:21 PM EDT | Severe Thunderstorm Warning | DTX | Sanilac | 14 min |
| Jun 22, 8:25 PM EDT | Special Marine Warning | DTX | 65 min | |
| Jun 22, 8:45 PM EDT | Special Weather Statement | DTX | Bay, Saginaw, Tuscola | 45 min |
| Jun 22, 9:00 PM EDT | Special Marine Warning | DTX | 45 min | |
| Jun 22, 9:01 PM EDT | Severe Thunderstorm Warning | DTX | Bay, Saginaw | 59 min |
| Jun 22, 9:06 PM EDT | Severe Thunderstorm Warning | DTX | Huron, Tuscola | 69 min |
| Jun 22, 9:44 PM EDT | Tornado Warning | DTX | Saginaw, Tuscola | 46 min |
| Jun 22, 9:53 PM EDT | Severe Thunderstorm Warning | DTX | Sanilac | 68 min |
| Jun 22, 10:16 PM EDT | Tornado Warning | DTX | Sanilac | 44 min |
| Jun 22, 10:34 PM EDT | Tornado Warning | DTX | Shiawassee | 18 min |
| Jun 22, 10:36 PM EDT | Severe Thunderstorm Warning | DTX | Genesee | 54 min |
| Jun 22, 10:38 PM EDT | Special Marine Warning | DTX | 97 min | |
| Jun 22, 10:57 PM EDT | Severe Thunderstorm Warning | DTX | Lapeer | 63 min |
| Jun 22, 11:12 PM EDT | Special Weather Statement | DTX | Livingston | 48 min |
| Jun 22, 11:15 PM EDT | Severe Thunderstorm Warning | DTX | Saint Clair | 75 min |
| Jun 22, 11:40 PM EDT | Special Marine Warning | DTX | 65 min | |
| Jun 22, 11:49 PM EDT | Special Weather Statement | DTX | Oakland | 26 min |
| Jun 22, 11:54 PM EDT | Severe Thunderstorm Warning | DTX | Shiawassee | 44 min |
| Jun 23, 12:20 AM EDT | Special Weather Statement | DTX | Genesee, Oakland | 25 min |
| Jun 23, 12:29 AM EDT | Severe Thunderstorm Warning | DTX | Washtenaw | 76 min |
| Jun 23, 12:39 AM EDT | Special Weather Statement | DTX | Livingston | 51 min |
| Jun 23, 1:08 AM EDT | Special Weather Statement | DTX | Lapeer, Saint Clair | 37 min |
| Jun 23, 1:11 AM EDT | Areal Flood Advisory | DTX | Washtenaw | 3 hr |
| Jun 23, 1:32 AM EDT | Tornado Warning | DTX | Washtenaw | 29 min |
| Jun 23, 1:34 AM EDT | Special Weather Statement | DTX | Macomb, Oakland, Wayne | 26 min |
| Jun 23, 1:44 AM EDT | Severe Thunderstorm Warning | DTX | Wayne | 48 min |
| Jun 23, 1:56 AM EDT | Special Marine Warning | DTX | 94 min | |
| Jun 23, 2:02 AM EDT | Severe Thunderstorm Warning | DTX | Lenawee, Monroe | 73 min |
| Jun 23, 10:12 AM EDT | Small Craft Advisory | DTX | 6 hr |
Nearby
Tornado Warnings in Michigan, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.